# SDR R61A201403240439

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 19,317 hours, 15,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Split
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE L1 DOOR HAD A WHISTLE.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE L1 DOOR SEAL SPLIT.  R & R THE DOOR SEAL IAW AMM.  ACFT OPS CHECKED GOOD AND IS GOOD FOR SERVICE.
